# SDR GAIA01089ST

- Difficulty date: April 2, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED RIGHT WING AT WS 224 UPPER SURFACE EXFOLIATED.  ACCOMPLISHED RIGHT WING FIXED L/E SKIN REPAIR IAW B727 SRM 57-30-4 FIG 1.  (M)
